# SDR IPXA10M58905

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: ARB2926502
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ANTI-ICE TELESCOPING DUCT OTBD FORMER DAMAGED STA XOS=470.20.     REPAIRED IAW EO MD11-5740-36741-B.
